# SDR 2007UALA02911

- Difficulty date: July 27, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 71,264 hours, 8,924 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THRESHOLD EMERGENCY LIGHT INOP DOOR 2R & BUSSEL EMERGENCY LIGHT INOP AT DOOR 4L.  REPLACED LAMPS IN BOTH POSITIONS.  OP CHECKED READY FOR SERVICE.
